# SDR USAA2012092000015

- Difficulty date: September 17, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 42,307 hours, 15,671 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281400000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK - LEVEL 2 SURFACE CORROSION ON SEAT TRACK BETWEEN FR12 TO FR24, Y1292.  REPLACED SEAT TRACK BETWEEN FR12 TO FR24, Y1292 IAW A320 SRM 51-42-11.
